# SDR REXA2016020700241

- Difficulty date: February 7, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR STRUCTURE HAS 2 INTERCOSTALS CORRODED WITH FILAFORM CORROSION.  INTERCOSTALS LOCATED BETWEEN FS 364 & 349.  ONE INTERCOSTAL IS BETWEEN STRINGER 26L & 27 & ONE INTERCOSTAL LOCATED BETWEEN STRINGER 27 & 26R.  R & R AVIONICS BAY DOOR FWD INTERCOSTALS.  IAW MWC 81517711 OP 106 FOR DETAIL OF WORK PERFORMED.
